# SDR DALA14021680648

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 84,414 hours, 36,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 480, STRINGER 9L. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01.  REPAIRED IAW ERA 524911-14, REV A PERM REPAIR.
